Click & CollectAvailable at all Watsons Singapore Stores
Home DeliveryDelivery within Singapore
Buy Now Pay Later with Atome
*Atome Terms & Conditions apply.
Panadol Hot Remedy with Vitamin C is a non drowsy formula that combines the pain*relieving and fever*reducing efficacy of Panadol formula.
In lemon flavour, Panadol Hot Remedy not only soothes the throat effectively, it also provides fast effective relief from the symptoms of cold and flu.
**Where applicable, items have a minimum of nine-month shelf life before expiry unless otherwise stated on product description.
Place of Origin
For oral use only. Do not exceed the stated dose and do not take more frequently than every 4 hours.
Adults (including the elderly) and children aged 12 years and over: One sachet to be taken every four to six hours as required. Empty the contents of the sachet into a mug and half-fill with very hot water. Stir well.
Do not take more than 5 days without consulting the doctor.
Children under 12 years: Not recommended, except on the advice of a doctor.
Keep in cool and dry place
Do not take any other products containing Paracetamol, or other medicines for relief of cough and cold, congestion or blocked nose.
Do not use if you are allergic to Paracetamol, Phenylephrine, Ascorbic Acid or any other ingredients in the product.
Do not use if you are taking or have taken in the past two weeks drugs called, Monoamine Oxidase Inhibitors (MAOI's) usually used to treat depression.